Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Uniqueness of solutions of mean field equations in $ R^2$


Authors: Changfeng Gui and Amir Moradifam
Journal: Proc. Amer. Math. Soc. 146 (2018), 1231-1242
MSC (2010): Primary 35B30, 35J60, 35A23, 35J91; Secondary 35B10, 35J99
DOI: https://doi.org/10.1090/proc/13814
Published electronically: December 7, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove uniqueness of solutions of mean field equations with general boundary conditions for the critical and subcritical total mass regime, extending the earlier results for null Dirichlet boundary condition. The proof is based on new Bol's inequalities for weak radial solutions obtained from rearrangement of the solutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35B30, 35J60, 35A23, 35J91, 35B10, 35J99

Retrieve articles in all journals with MSC (2010): 35B30, 35J60, 35A23, 35J91, 35B10, 35J99


Additional Information

Changfeng Gui
Affiliation: Department of Mathematics, University of Texas at San Antonio, San Antonio, Texas 78249
Email: changfeng.gui@utsa.edu

Amir Moradifam
Affiliation: Department of Mathematics, University of California, Riverside, California 92521
Email: amirm@ucr.edu

DOI: https://doi.org/10.1090/proc/13814
Received by editor(s): December 26, 2016
Received by editor(s) in revised form: May 4, 2017, and May 8, 2017
Published electronically: December 7, 2017
Additional Notes: The first author was partially supported by a Simons Foundation Collaborative Grant (Award No 199305), NSFC grant No 11371128, and NSF grant DMS-1601885.
The second author is partially supported by NSF grant DMS-1715850.
Communicated by: Joachim Krieger
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society